Skip to Content

Can you feel nausea after being off of butran patch for 2 days and then back on it?

Responses (1)

chuck1957 24 May 2014

Yes dawnygirl that would be enough time too start to feel withdrawl but now you have it back on you well be just fine..SO try and make you appt. so you don't run out it is very Importaint that you keep your blood level Chuck1957

dawnygirl08 24 May 2014

How long does this last I am still feeling sick on my stomach. also I had to stop taking Savella because my insurance doesn't cover it and I can't afford it.I have been off of Savella for 2 weeks.

Thanks

Lisa01 25 May 2014

The nausea may be a side effect of the butrans. Most side effects become less bothersome after a few days. If yours continue, contact your dr. He may decide to change the medication or prescribe something to help with the nausea. I would give it time to abate ob it's own though.

ALynn76 2 Jun 2014

Try taking motion sickness pills. Also, your doctor can give you something to help.

chuck1957 2 Jun 2014

Don't take anything without your doctors ok,Please I am thinking the dizziness is just because you went on and off the Butynl?? Chuck1957 ps if im wrong talk with your doctor dear.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Butran 10mg?

Posted 4 Nov 2012 4 answers

Sex, Exercise and MMJ with Butrans?

Posted 5 Jul 2013 2 answers

I am on butrans 20 mcg?

Posted 21 Mar 2015 3 answers